Yes, some depot will be there. The dizziness can be after effect of going off the shot. Otherwise it can also be that you have other problems like polycystic ovary, hormone imbalance, hypoglycemia, anemia, low blood pressure etc.
Even if the ovulation test was negative for a particular day or days, possibility of you ovulating on another date cannot be ruled out completely. Hence you can take a pregnancy test and see.
Since a confirmed diagnosis cannot be given on net please discuss these possibilities with your gynecologist once. You may need to undergo a few tests. It is difficult to diagnose the condition on net. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.